| Model Number |
1000096 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a cartridge alarm occurred during the load sequence.Reportedly, the customer contacted the healthcare provider to obtain alternate insulin therapy.There was no adverse impact to the customer¿s blood glucose level.